# SDR AALA202110189093

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 40,537 hours, 15,924 cycles
- Engine: Cfmint CFM563B2
- Engine time: 53,794 hours, 2,589 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Condition: Stalled
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AROUND 1 MIN. AFTER TO, THERE WAS A SUDDEN SHUDDER AND LOUD THUMP. NO UNUSUAL INDICATIONS OR ODORS. FLIGHT ATTENDANT REPORTED AN ORANGE FLASH VISIBLE IN CABIN.   REPLACED ENGINE PER TASK CARD 26L40007.
